MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+21.0
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating " implanted, then realized a part of the haptic was torn and implanted another lens.No patient injury but incision enlarged to remove iol.".
 
Additional Manufacturer Narrative
The device has not arrived for inspection.Once the investigation is complete a supplemental report will be placed.
 
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Additionally, we have not received any other complaints from these batches.The damage to the lens suggests that the incorrect technique was used to load and eject the lens.Lenstec therefore recommends users to follow the instructions for use (ifu) for the correct procedures and technique to use when loading and ejecting the lens to ensure successful implantation.
 
Event or Problem Description

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key17234159
Report Number9613160-2023-00008
Device Sequence Number7413529
Product Code HQL
UDI-Device Identifier00844369027335
UDI-Public00844369027335
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOFTECHD+21.0
Device Catalogue NumberSOFTEC HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown